MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® I.C. Complete Care® Foley Tray

C.R. BARD INC. (COVINGTON) -1018233 Bardex® I.C. Complete Care® Foley Tray
Catalog Number 900016A
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The initial reporter's facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during insertion, the catheter experienced that during balloon exchange and insertion into the patient the area near the funnel bulged after approximately 5 ml of water was injected, attempts to withdraw the water were unsuccessful and the syringe could not be moved, resulting in the funnel being cut to allow withdrawal of the water, with no water able to be injected thereafter, no kinking or bending observed other than bulging after injection, the lot number identified as mykq3348, and the troubleshooting procedure in the notice document was not attempted, also noted same lot has also been recalled, one unit was used by a patient, and three units remain unopened.(total: 4 units).

Brand Name
Bardex® I.C. Complete Care® Foley Tray
Common Device Name
Foley Tray
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard, Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24443446
Report Number1018233-2026-01204
Device Sequence Number10307791
Product Code MJC
UDI-Device Identifier00801741019371
UDI-Public(01)00801741019371(11)250528(17)270628(10)MYKQ3348
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number900016A
Device Lot NumberMYKQ3348
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown